# SDR FDEA201308081813

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 72,738 hours, 32,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: APB70802
- Condition: Corroded
- Location: Fuselage
- Part time: 72,738 hours, 32,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLANT PANEL LOWER HORIZONTAL TEE ANGLE CORRODED.  REMOVED CORRODED TEE ANGLE.   LOCATED AND DRILLED UP HOLES IN NEW TEE ANGLE. INSTALLED NEW TEE ANGLE IAW DWG.
